List of citations in Numdam for : Closed geodesics for the Jacobi metric and periodic solutions of prescribed energy of natural hamiltonian systems

Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 5, p. 401-412

Zhang, Duanzhi; Liu, Chungen

Annales de l'I.H.P. Analyse non linéaire, Volume 31 (2014) no. 3, p. 531-554

Ekeland, I.; Lassoued, L.

Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 4, p. 307-335

Benci, V.

Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 5, p. 379-400